# SDR SWAA2023092592748

- Difficulty date: August 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BODY STATION 663 RBL 41.10 AT LOWER FUSELAGE 2023-530908<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[03] REPLACED ANGLE AND FASTENERS LOCATED BODY STATION 663 BTW RBL 17 TO RBL 65 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND SRM 57-10-10-2R-5.SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETED  REPLACED ANGLE AND FASTENERS LOCATED BODY STATION 663 BTW RBL 17 TO RBL 65 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND SRM 57-10-10-2R-5.SEE INDIVIDUAL SIGN OFF BELOW. RII
